MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER COOLER
Model Number 400CE
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Gentherm received a report ((b)(4)) that the hemotherm heater/cooler would not heat above 34c.Unit was switched out and procedure was completed without further issue.No patient harm reported.Unit has not been returned for evaluation.
 
Event or Problem Description
Customer reported that during the rewarming portion of a procedure, the hemotherm device would not heat above 34c.The unit was replaced and the procedure concluded without incident.No patient harm was reported.
 
Additional Manufacturer Narrative
Device was evaluated and determined to have a defective heater.The heater was replaced to correct.

Brand Name
HEMOTHERM
Common Device Name
HEATER COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer Contact
christina miracle
12011 mosteller
cincinnati, OH 45241
5133265295
MDR Report Key9506929
Report Number1516825-2019-00016
Device Sequence Number1839169
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown